I used to take Topamax for miagrains. I stopped taking them for a lengthy period of time as my insurance was cancelled and it is a very expensive perscription. I recently found a bottle of topamax stored in a drawer in my home, and know it has been kept in a cool enviornment. However, it is a rather old perscription and has been expired for some time. I know that you are not advised to take medication after the expiration date, but my ONLY question is: Does Topamax become toxic after the expiration date? I realize it could possible not have its FULL effects, but I need to make sure it's ingredients do not become toxic as some medications do over time.
Please help! I can not afford a new prescription but the miagrains have become unbearable and this is the ONLY medication that has worked for long term preventative treatment.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.